# SDR FDEA202407040933

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N860FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37731
- Aircraft time: 19,743 hours, 3,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Flap, Boeing
- Component part number: 113W3003501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP UPR SURFACE FROM IB TO OB 93 INCH CROSS TE TO LE 12 INCH FOUND    PREVIOUS REPAIR . REDID LH WING OB FLAP UPR SURFACE FROM IB TO OB 93 INCH CROSS TE TO LE 12 INCH   PREVIOUS REPAIR AS PER B777 SRM 57-53-01-2R REPAIR 2 AND SRM 51-70-04-2R RPAIR 4 REV46.1   AND EA: G-5750-T0379788 P1, TITLE: WING- FLIGHT SURFACES- LH OUTBD FLAP TE WEDGE   EXISTING UNDOCUMENTED REPAIR AT OTEF STA 120-SRM REPAIR-RSC TRACKING, DETAIL PLS   REF TO WRI: 57505370, THIS IS A MAJOR REPAIR PER GMM 6-2-100.
